# SDR MWEA010680

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99579004
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS REPAIR AT LONGERON 15 LEFT BETWEEN STATION 1230 AND 1220.  REMOVED PREVIOUS REPAIR, DRILLED 4 HOLES, FABRICATED 4 SPACERS AND REPAIR ANGLES, LOCATED AND DRILLED NEW INTERCOSTAL, INSTALLED REPAIR ANGLE, INTERCOSTAL AND FASTENERS.
